Aa
A
A
A
Close
Addicted to pills Community
29 Members
Avatar universal

Cold Turkey Abilify, Sertraline, Vistaril

Three days ago I quit taking my sertraline, abilify, and vistaril.
A few weeks ago, they stopped working and I've been really depressed and hearing voices, so I decided to quit them all cold turkey.

When the third day came about, I started getting really dizzy and mad. I also started throwing up, feeling nauseated, having cold sweats, mood swings, and am not hungry.

I was wondering if there was any way to alleviate any of my symptoms. Someone recommended 5-HTP to me, saying that a doctor recommended it to them.
0 Responses
You must join this user group in order to participate in this discussion.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.